# SDR HEEA966332

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2285B
- Make and model: Bell 206B-3
- Aircraft serial: 3642
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6886407
- Condition: Delaminated
- Location: 1st Stage Wheel
- Part time: 1,493 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED OUT WHEELS.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  SULFIDATION CAUSING SLIGHT DELAMINATION ON FORWARD SIDE OF ALL 1ST STAGE WHEEL BLADES AND EROSION ON LEADING EDGE. SCRAPPED 1ST STAGE WHEEL.
